Works matching DE "MATRIX inequalities"
Results: 1294
State feedback stabilization of uncertain linear time-delay systems: A nonlinear matrix inequality approach.
- Published in:
- Numerical Linear Algebra with Applications, 2011, v. 18, n. 3, p. 351, doi. 10.1002/nla.731
- By:
- Publication type:
- Article
Integrated damping parameter and control design in structural systems for <img src="/fulltext-image.asp?format=htmlnonpaginated&src=N8L94K073V439X3W_html\158_2008_284_Article_IEq1.gif" border="0" alt="$\bf{\mathcal{H}^2}$" /> and <img src="/fulltext-image.asp?format=htmlnonpaginated&src=N8L94K073V439X3W_html\158_2008_284_Article_IEq2.gif" border="0" alt="${\mathcal{H}^{\infty}}$" /> specifications
- Published in:
- Structural & Multidisciplinary Optimization, 2009, v. 38, n. 4, p. 377, doi. 10.1007/s00158-008-0284-x
- By:
- Publication type:
- Article
SCHUR MULTIPLIER OPERATOR AND MATRIX INEQUALITIES.
- Published in:
- Journal of Mahani Mathematical Research Center, 2024, v. 13, n. 1, p. 383, doi. 10.22103/jmmr.2023.21383.1434
- By:
- Publication type:
- Article
EXTENDED MATRIX CUBE THEOREMS WITH APPLICATIONS TO µ-THEORY IN CONTROL.
- Published in:
- Mathematics of Operations Research, 2003, v. 28, n. 3, p. 497, doi. 10.1287/moor.28.3.497.16392
- By:
- Publication type:
- Article
ON CONES OF NONNEGATIVE QUADRATIC FUNCTIONS.
- Published in:
- Mathematics of Operations Research, 2003, v. 28, n. 2, p. 246, doi. 10.1287/moor.28.2.246.14485
- By:
- Publication type:
- Article
A new solution of pair matrix equations with arbitrary triangular fuzzy numbers.
- Published in:
- Turkish Journal of Mathematics, 2019, v. 43, n. 3, p. 1195, doi. 10.3906/mat-1805-9
- By:
- Publication type:
- Article
THE INEQUALITY OF MILNE AND ITS CONVERSE, III.
- Published in:
- Real Analysis Exchange, 2019, v. 44, n. 1, p. 89, doi. 10.14321/realanalexch.44.1.0089
- By:
- Publication type:
- Article
Guaranteed Cost Control for a Class of Uncertain Stochastic Impulsive Systems with Markovian Switching.
- Published in:
- Stochastic Analysis & Applications, 2009, v. 27, n. 6, p. 1174, doi. 10.1080/07362990903259421
- By:
- Publication type:
- Article
The Minkowski's and Young type determinantal inequalities for certain accretive-dissipative matrices.
- Published in:
- Journal of Linear & Topological Algebra, 2024, v. 13, n. 2, p. 93
- By:
- Publication type:
- Article
СТАБІЛІЗАЦІЯ ДИСКРЕТНИХ СИСТЕМ З ЧАСОВИМИ ЗАТРИМКАМИ ЗА СТАНОМ ТА ОБМЕЖЕННЯМИ КЕРУЮЧИХ ВПЛИВІВ.
- Published in:
- Radio Electronics, Computer Science, Control, 2023, n. 2, p. 142, doi. 10.15588/1607-3274-2023-2-15
- By:
- Publication type:
- Article
Reduced model in H_{&infty;} vibration control using linear matrix inequalities.
- Published in:
- Shock & Vibration, 2006, v. 13, n. 3, p. 469
- By:
- Publication type:
- Article
A Robust Frequency Controller based on Linear Matrix Inequality for a Parallel Islanded Microgrid.
- Published in:
- Engineering, Technology & Applied Science Research, 2020, v. 10, n. 5, p. 6264, doi. 10.48084/etasr.3769
- By:
- Publication type:
- Article
Periodic matrix difference equations and companion matrices in blocks: some applications.
- Published in:
- Arabian Journal of Mathematics, 2021, v. 10, n. 3, p. 555, doi. 10.1007/s40065-021-00332-2
- By:
- Publication type:
- Article
Response Suppression of FGM Plate Using Piezoelectric Layers Under Parametric Uncertainty Conditions with Markovian Jump Approach.
- Published in:
- International Journal of Computational Methods, 2021, v. 18, n. 10, p. 1, doi. 10.1142/S0219876221500493
- By:
- Publication type:
- Article
ASYMPTOTIC STABILITY OF NONLINEAR DELAY-DIFFERENCE SYSTEM VIA MATRIX INEQUALITIES AND APPLICATION.
- Published in:
- International Journal of Computational Methods, 2009, v. 6, n. 3, p. 389, doi. 10.1142/S0219876209001899
- By:
- Publication type:
- Article
A minimal-order observer-based guaranteed cost controller for uncertain time-varying delay systems.
- Published in:
- IMA Journal of Mathematical Control & Information, 2012, v. 29, n. 1, p. 113, doi. 10.1093/imamci/dnr029
- By:
- Publication type:
- Article
Model reduction of a class of nonlinear systems: a convex-optimization approach.
- Published in:
- IMA Journal of Mathematical Control & Information, 2014, v. 31, n. 4, p. 519, doi. 10.1093/imamci/dnt023
- By:
- Publication type:
- Article
Lag synchronization of chaotic delayed neural networks via impulsive control.
- Published in:
- IMA Journal of Mathematical Control & Information, 2012, v. 29, n. 1, p. 133
- By:
- Publication type:
- Article
Stability of singularly perturbed functional-differential systems: spectrum analysis and LMI approaches.
- Published in:
- IMA Journal of Mathematical Control & Information, 2012, v. 29, n. 1, p. 79, doi. 10.1093/imamci/dnr027
- By:
- Publication type:
- Article
Persistent bounded disturbance rejection for discrete time-delay systems using output feedback.
- Published in:
- IMA Journal of Mathematical Control & Information, 2010, v. 27, n. 1, p. 15, doi. 10.1093/imamci/dnp021
- By:
- Publication type:
- Article
Robust state reconstruction of linear neutral–type delay systems with application to lossless transmission lines: a convex optimization approach.
- Published in:
- IMA Journal of Mathematical Control & Information, 2009, v. 26, n. 3, p. 281, doi. 10.1093/imamci/dnp008
- By:
- Publication type:
- Article
ON THE LORENZ CURVE ORDERING OF DISCOUNTED STREAMS OF INCOME.
- Published in:
- Bulletin of Economic Research, 1991, v. 43, n. 3, p. 293, doi. 10.1111/j.1467-8586.1991.tb00499.x
- By:
- Publication type:
- Article
On the Qualitative Results of Riemann-Liouville Fractional Order Nonlinear Neutral Singular Systems with Mixed Delays.
- Published in:
- Applications & Applied Mathematics, 2024, v. 19, n. 2, p. 1
- By:
- Publication type:
- Article
Practical stability analysis and switching controller synthesis for discrete-time switched affine systems via linear matrix inequalities.
- Published in:
- Scientia Iranica. Transaction D, Computer Science & Engineering & Electrical Engineering, 2024, v. 31, n. 14, p. 1159, doi. 10.24200/sci.2022.58281.5651
- By:
- Publication type:
- Article
Corrections.
- Published in:
- 2024
- By:
- Publication type:
- Correction Notice
SOME APPLICATIONS OF YOUNG-TYPE INEQUALITIES FOR OPERATORS AND MATRICES.
- Published in:
- Journal of Science & Arts, 2017, v. 17, n. 4, p. 631
- By:
- Publication type:
- Article
model reduction for discrete time-delay systems: delay-independent and dependent approaches.
- Published in:
- International Journal of Control, 2004, v. 77, n. 4, p. 321, doi. 10.1080/00207170410001663525
- By:
- Publication type:
- Article
A new perspective on static and low order anti-windup synthesis.
- Published in:
- International Journal of Control, 2004, v. 77, n. 1, p. 27, doi. 10.1080/00207170310001640116
- By:
- Publication type:
- Article
A unifying framework for the SISO circle criterion and other quadratic stability criteria.
- Published in:
- International Journal of Control, 2004, v. 77, n. 1, p. 1, doi. 10.1080/00207170310001633321
- By:
- Publication type:
- Article
Simultaneous quadratic stabilization for a class of non-linear systems with input saturation using dynamic surface control.
- Published in:
- International Journal of Control, 2004, v. 77, n. 1, p. 45, doi. 10.1080/00207170310001638605
- By:
- Publication type:
- Article
Delay-dependent stability and H control: constant and time-varying delays.
- Published in:
- International Journal of Control, 2003, v. 76, n. 1, p. 48, doi. 10.1080/0020717021000049151
- By:
- Publication type:
- Article
Stabilizing receding horizon H∞ control for linear discrete time-varying systems.
- Published in:
- International Journal of Control, 2002, v. 75, n. 18, p. 1449, doi. 10.1080/0020717021000025986
- By:
- Publication type:
- Article
An LMI approach for designing sliding mode observers.
- Published in:
- International Journal of Control, 2001, v. 74, n. 16, p. 1559, doi. 10.1080/00207170110081723
- By:
- Publication type:
- Article
Variable structure control of dynamical systems with mismatched norm-bounded uncertainties: an LMI approach.
- Published in:
- International Journal of Control, 2001, v. 74, n. 13, p. 1324, doi. 10.1080/00207170110061077
- By:
- Publication type:
- Article
Robust stability and stabilization of discrete-time non-linear systems: the LMI approach.
- Published in:
- International Journal of Control, 2001, v. 74, n. 9, p. 873, doi. 10.1080/00207170010038712
- By:
- Publication type:
- Article
D-stability of polynomial matrices.
- Published in:
- International Journal of Control, 2001, v. 74, n. 8, p. 845, doi. 10.1080/00207170110041006
- By:
- Publication type:
- Article
Passivity-based robust control of systems with redundant sensors and actuators.
- Published in:
- International Journal of Control, 2001, v. 74, n. 5, p. 474, doi. 10.1080/00207170010010588
- By:
- Publication type:
- Article
A solvability condition of an extended control problem using Riccati inequalities.
- Published in:
- International Journal of Control, 2000, v. 73, n. 4, p. 265, doi. 10.1080/002071700219623
- By:
- Publication type:
- Article
Dissipative control of linear discrete-time systems with dissipative uncertainty.
- Published in:
- International Journal of Control, 2000, v. 73, n. 4, p. 317, doi. 10.1080/002071700219678
- By:
- Publication type:
- Article
A non-iterative LMI-based algorithm for robust static-output-feedback stabilization.
- Published in:
- International Journal of Control, 1999, v. 72, n. 14, p. 1322, doi. 10.1080/002071799220290
- By:
- Publication type:
- Article
Robust controller synthesis via non-linear matrix inequalities.
- Published in:
- International Journal of Control, 1999, v. 72, n. 11, p. 971, doi. 10.1080/002071799220515
- By:
- Publication type:
- Article
Constrained receding horizon predictive control for systems with disturbances.
- Published in:
- International Journal of Control, 1999, v. 72, n. 11, p. 1027, doi. 10.1080/002071799220579
- By:
- Publication type:
- Article
Constrained quadratic stabilization of discrete-time uncertain non-linear multi-model systems using piecewise affine state-feedback.
- Published in:
- International Journal of Control, 1999, v. 72, n. 7/8, p. 686, doi. 10.1080/002071799220867
- By:
- Publication type:
- Article
Non-linear control system design via fuzzy modelling and LMIs.
- Published in:
- International Journal of Control, 1999, v. 72, n. 7/8, p. 676, doi. 10.1080/002071799220858
- By:
- Publication type:
- Article
On the Liapunov-Krasovskii functionals for stability analysis of linear delay systems.
- Published in:
- International Journal of Control, 1999, v. 72, n. 4, p. 374, doi. 10.1080/002071799221172
- By:
- Publication type:
- Article
New characterization of fixed-order controllers based on LMI.
- Published in:
- International Journal of Control, 1999, v. 72, n. 1, p. 58, doi. 10.1080/002071799221406
- By:
- Publication type:
- Article
Structured matrix norms for robust stability and performance with block-structured uncertainty.
- Published in:
- International Journal of Control, 1998, v. 71, n. 4, doi. 10.1080/002071798221669
- By:
- Publication type:
- Article
Secure state estimation and attack reconstruction for cyber-physical system with intermediate and robust observer.
- Published in:
- International Journal of Distributed Sensor Networks, 2020, v. 16, n. 5, p. 1, doi. 10.1177/1550147720921773
- By:
- Publication type:
- Article
Mean-square consensus of discrete-time multi-agent systems with Markovian switching topologies and persistent disturbances.
- Published in:
- International Journal of Distributed Sensor Networks, 2017, v. 13, n. 8, p. 1, doi. 10.1177/1550147717726313
- By:
- Publication type:
- Article
Sparsity-Based Optimization of the Sensors Positions in Radar Networks with Separated Transmit and Receive Nodes.
- Published in:
- International Journal of Distributed Sensor Networks, 2016, p. 1, doi. 10.1155/2016/9437602
- By:
- Publication type:
- Article